Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had steroids cycle. Why am I getting sore and sensitive nipples? Can I get an input?

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1206 Questions
I had a steroids cycle last year and I been natural training since then and now all the sudden im getting sore and sensitive nipple, can you help please?
Posted Sat, 14 Jul 2012 in Cancer
Answered by Dr. Indranil Ghosh 7 hours later

Sore nipple in a young male may be because of various reasons. It may be because of skin diseases involving the nipple (infective or allergic), cysts or benign tumors, enlargement of breast tissue (gynecomastia) or very rarely cancer. I don't think this is due to the steroids taken last year.

A careful clinical examination may reveal the cause and direct further investigations. Depending on the scenario you may require ultrasound, routine bloods and hormonal tests but on the other hand nothing may be necessary at all.

Please visit your GP, if he does not find anything serious, local application of emollient creams may settle the problem.

Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor